DHEA and HAART
Oct 4, 1999
Is it safe to take over-the-counter DHEA with HAART? I am using D4T, 3TC, SAQ and RIT, bid. I take currently 25mg DHEA every morning and after 4 days of using it I get pain in my muscles. Can that be from the DHEA? Thx,
Frank from Amsterdam
Response from Dr. Dieterich
DHEA is an interesting but unproven agent in HIV disease. In animals, DHEA actually causes weight loss, not gain. But its actual effects in people are still unknown.
Most people do not experience toxicities, however. Muscle pain can be due to a number of other things, including some antiretroviral medicines. So, if you are convinced that DHEA is worth trying, you should try it again. But I'm not convinced that you should expect much benefit, even if toxicity is also unlikely.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Itchy Rash After Touching Vaginal Sore Sign Of HIV AIDS
- Painful Ejaculation After Condom Broke Anal Worried I Have HIV
- Rectal Bleeding After Lap Dance Worried I Have HIV
- Stinging Pain After Mutual Masturbation Worried I Have HIV
- Causative Agents Of Sexually Transmitted Diseases
- How Often Does Chlamydia Cause You To Be Sterile In Women?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.